# SDR F3LA2022091900113

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N350FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08857
- Aircraft time: 10,576 hours, 4,772 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2902083800000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DISPREPANCY: HYD Y RSVR LO LVL IN FLIGHT. CORRECTIVE ACTION: FOUND HYD LINE/PIPE ON #2 ENGINE PYLON LEAKING. REMOVED AND REPLACED THE HP H10 LINE IAW 29-13-49-000/400-872-A. P/N OFF D2902083800000 P/N ON D590283900000.//END//
